# SDR SWIA202163106

- Difficulty date: December 2, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,156 hours, 37,664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 SMALL DENTS NEAR GPU PLUG ACCESS DOOR ON FORWARD #2 SIDE OF AC BETWEEN FS 177.00 Â€“ FS 193.00 AND STGR 22R Â€“ STGR 24R EVALUATED AND FOUND TO BE OUT OF LIMITS PER SRM 53-00-31. DENT #1 IS L= 2.5Â€? X W= 3.5Â€? X D= .045, DENT #2 IS L=2.0Â€? X W= 3.0Â€? X D= .045Â€?, DENT #3 IS L= 2.5Â€? X W= 4.5Â€? X D= .065Â€?. REFERENCE CP 23929523 FOR INITIAL DISCREPANCY. THIS IS A Â€ŒMAJOR REPAIRÂ€?. FORM M-337 INITIATED. /     (FILED - CLOSED)    REPAIRED 3 SMALL DENTS NEAR GPU PLUG ACCESS DOOR ON FORWARD #2 SIDE OF AC BETWEEN FS 177.00 Â€“ FS 193.00 AND STGR 22R Â€“ STGR 24R BY REMOVING AND REPLACING SKIN PANEL PN 601R33010-55 IN REFERENCE TO CRJ200 SRM 51-40-06, SRM 51-40-11, SRM 51-42-06, SRM 51-25-01, SRM 51-23-00, AND TASK CARD 51-900-1003-SKY. FORM M-337 COMPLETED.
